Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of lestric?

Iam suffering from transvere myelitis as well as high trigriceride causing my mustle or nurse pain and numbness.Iam taking gabapentin 300mg and baclofen 2,5 mg twice daily and I am taking genfibrozel 600 mg daily do you think I have to takke lestric which my probably causing my mustle pain more seriously.Please advise.
Tue, 28 Jul 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

It may cause nausea, heartburn, constipation, headache, weakness, lack of energy, muscle pain, memory loss, forgetfulness etc. If benefits outweigh risks then you may take otherwise no need. Please consult with your physician he will examine and treat you accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Myelitis


What are the side effects of lestric?

Hello, It may cause nausea, heartburn, constipation, headache, weakness, lack of energy, muscle pain, memory loss, forgetfulness etc. If benefits outweigh risks then you may take otherwise no need. Please consult with your physician he will examine and treat you accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist